×

Found 233 Documents (Results 1–100)

100
MathJax

The asymptotic normality for the least squares estimator of parameters in a two dimensional sinusoidal model of observations. (English. Ukrainian original) Zbl 1446.62354

Theory Probab. Math. Stat. 100, 107-131 (2020); translation from Teor. Jmovirn. Mat. Stat. 100, 102-122 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Accuracy and reliability of a model of an isotropic and homogeneous Gaussian random field in the space \(C(\mathbb {T})\). (English. Ukrainian original) Zbl 1409.60056

Theory Probab. Math. Stat. 97, 201-209 (2018); translation from Teor. Jmovirn. Mat. Stat. 97, 188-195 (2017).
MSC:  60G15 60G07
PDF BibTeX XML Cite
Full Text: DOI

Consistency of the least squares estimators of parameters in the texture surface sinusoidal model. (English. Ukrainian original) Zbl 1412.62126

Theory Probab. Math. Stat. 97, 73-84 (2018); translation from Teor. Jmovirn. Mat. Stat. 97, 72-82 (2017).
MSC:  62M40 62J02 62F12
PDF BibTeX XML Cite
Full Text: DOI

Upper bounds for supremums of the norms of the deviation between a homogeneous isotropic random field and its model. (English. Ukrainian original) Zbl 1371.60093

Theory Probab. Math. Stat. 94, 159-184 (2017); translation from Teor. Jmovirn. Mat. Stat. 94, 150-172 (2016).
MSC:  60G60 60G15 60G07
PDF BibTeX XML Cite
Full Text: DOI

Rotational integral geometry and local stereology – with a view to image analysis. (English) Zbl 1343.53079

Schmidt, Volker (ed.), Stochastic geometry, spatial statistics and random fields. Models and algorithms. Selected papers based on the presentations at the summer academy on stochastic analysis, modelling and simulation of complex structures, Söllerhaus, Hirschegg, Germany, September 11–24, 2011. Cham: Springer (ISBN 978-3-319-10063-0/pbk; 978-3-319-10064-7/ebook). Lecture Notes in Mathematics 2120, 233-255 (2015).
PDF BibTeX XML Cite
Full Text: DOI

Accuracy and reliability of a model for a Gaussian homogeneous and isotropic random field in the space \(L_{p}(\mathbb{T})\), \(p\geq1\). (English. Ukrainian original) Zbl 1322.60070

Theory Probab. Math. Stat. 90, 183-200 (2015); translation from Teor. Jmovirn. Mat. Stat. 90, 161–176 (2014).
MSC:  60G60 60G15 60G07
PDF BibTeX XML Cite
Full Text: DOI

Random fields on the sphere. Representation, limit theorems and cosmological applications. (English) Zbl 1260.60004

London Mathematical Society Lecture Note Series 389. Cambridge: Cambridge University Press (ISBN 978-0-521-17561-6/hbk; 978-1-139-11965-8/ebook). xii, 341 p. (2011).
Reviewer: H. M. Mai (Berlin)
PDF BibTeX XML Cite
Full Text: DOI

Robust estimates for functionals of stochastic processes. (Робастні оцінки функціоналів від стохастичних процесів.) (Ukrainian) Zbl 1249.62007

Kyïv: Vydavnycho-Poligrafichnyĭ Tsentr, Kyïvskyĭ Universytet (ISBN 978-966-439-143-3). 320 p. (2008).
PDF BibTeX XML Cite

Simulation of isotropic homogeneous random field in \(R_3\). (English. Russian original) Zbl 1107.60026

Vestn. St. Petersbg. Univ., Math. 38, No. 1, 42-46 (2005); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 38, No. 1, 56-62 (2005).
MSC:  60G60 65C50
PDF BibTeX XML Cite

The problem of estimation of unknown mean value for some correlation models of homogeneous and isotropic random fields. (Ukrainian, English) Zbl 1121.62084

Teor. Jmovirn. Mat. Stat. 72, 172-179 (2005); translation in Theory Probab. Math. Stat. 72, 193-201 (2006).
MSC:  62M40 60G60
PDF BibTeX XML Cite
Full Text: Link

On proximity of correlation functions of homogeneous and isotropic random fields whose spectral functions coincide on a certain set. (English. Ukrainian original) Zbl 0980.60058

Ukr. Math. J. 53, No. 1, 149-154 (2001); translation from Ukr. Mat. Zh. 53, No. 1, 130-134 (2001).
MSC:  60G60 62M20
PDF BibTeX XML Cite
Full Text: DOI

Construction of a criterion for testing hypotheses about the covariance function of a Gaussian homogeneous isotropic field. (English. Ukrainian original) Zbl 0994.60037

Theory Probab. Math. Stat. 62, 133-143 (2001); translation from Teor. Jmovirn. Mat. Stat. 62, 124-133 (2000).
PDF BibTeX XML Cite

Local properties of Gaussian random fields on compact symmetric spaces and theorems of the Jackson-Bernstein type. (English. Ukrainian original) Zbl 0948.60037

Ukr. Math. J. 51, No. 1, 66-75 (1999); translation from Ukr. Mat. Zh. 51, No. 1, 60-68 (1999).
MSC:  60G60 60G17 60G15
PDF BibTeX XML Cite
Full Text: DOI

Modeling Gaussian isotropic random fields on a sphere. (English. Ukrainian original) Zbl 0978.60048

J. Math. Sci., New York 107, No. 2, 3751-3757 (2001); translation from Zh. Obchysl. Prykl. Mat. 83, 57-64 (1998).
MSC:  60G60
PDF BibTeX XML Cite

Optimal sampling and precision of polynomial estimation of isotropic random fields. (English. Russian original) Zbl 0964.62096

J. Contemp. Math. Anal., Armen. Acad. Sci. 33, No. 6, 39-57 (1998); translation from Izv. Nats. Akad. Nauk Armen., Mat. 33, No. 6, 52-70 (1998).
MSC:  62M40
PDF BibTeX XML Cite

Statistical simulation of a homogeneous isotropic random field in the space \(R^3\) and estimates of simulation errors. (English. Ukrainian original) Zbl 0959.60041

Theory Probab. Math. Stat. 59, 177-181 (1999); translation from Teor. Jmorvirn. Mat. Stat. 59, 171-175 (1998).
MSC:  60G60 60K05 60G12
PDF BibTeX XML Cite

On sojourn measures above a moving barrier for a Gaussian field with long-range dependence. (English. Ukrainian original) Zbl 0958.60035

Theory Probab. Math. Stat. 59, 47-56 (1999); translation from Teor. Jmorvirn. Mat. Stat. 59, 47-56 (1998).
MSC:  60G15 60G60 60H05
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software